Ordered multivariate extremes
S. Nadarajah, C. W. Anderson, J. A. Tawn
Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 1998 · Volume 60 · Issue 2
Abstract
Multivariate extreme value models and associated statistical methods are developed for vector observations whose components are subject to an order restriction. The approach extends the multivariate threshold methodology of Coles and Tawn, Joe and co-workers and Smith and co-workers. The results are illustrated by an analysis of extreme rainfalls of different durations, and by a study of the problem of linking a long series of daily rainfall extremes with a partially overlapping shorter series of hourly extremes.
Keywords
Modelling of extremes, Multivariate extreme values, Ordered variables, Rainfall, Threshold methods
Enable JavaScript for citation tools and additional paper interactions.